# SDR IPXA2019091146630

- Difficulty date: August 27, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398038920401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN RH SHEAR WEB BETWEEN FR 76 & 77 IS CRACKED AT FLOOR LEVEL. REMOVED AND REPLACED CRACKED MAIN CABIN SHEAR WEB AT FLOOR LEVEL BETWEEN FR 76 & 77 IAW SRM 51-40-21. (MINOR)
